Drugs
Zvezdochka FLU It is an lemon-flavored hot drink powder containing paracetamol, phenylephrine, pheniramine, and ascorbic acid. Helps get rid of cold symptoms
Composition
Active ingredients: paracetamol - 325 mg, pheniramine maleate - 20 mg, phenylephrine hydrochloride - 10 mg, ascorbic acid - 50 mg; Excipients: povidone - 25 mg, mannitol - 2 g, calcium phosphate - 30 mg, sucrose - 11.29 g, citric acid - 1 g, sodium citrate dihydrate - 100 mg, aspartame - 10 mg, flavor “Lemon” - 140 mg
Indications / Application Notes
Symptomatic treatment of infectious and inflammatory diseases (acute respiratory viral infections, including flu), accompanied by fever, chills, body aches, headache and muscle pain, runny nose, stuffy nose, sneezing.
Contraindications
hypersensitivity to individual components of the drug; concomitant use of tricyclic antidepressants, beta-blockers, or other sympathomimetic drugs; simultaneous administration of monoamine oxidase inhibitors (MAOs) or their use in the previous two weeks; portal hypertension; alcoholism; diabetes; sucrose / isomaltase deficiency, fructose intolerance, glucose-galactose malabsorption (the drug contains sucrose); hyperthyroidism; pregnancy; period of breastfeeding; children under 12 years old; severe cardiovascular disease; arterial hypertension; angle-closure glaucoma; N53 pheochromocytoma; phenylketonuria (the drug contains aspartame).
Mode of application
Inside. Dissolve the contents of one sachet in 1 cup of boiled hot water. Use it hot. You can add sugar to taste. A repeated dose can be taken every 4 hours (no more than 4 doses within 24 hours). The drug Zvezdochka FLU can be used at any time of the day, but the best effect is taking the drug before bedtime, at night. If symptom relief is not observed within 3 days after starting the drug, consult a doctor. Zvezdochka FLU should not be taken for more than 5 days. Special patient groups Liver failure Patients with impaired liver function or Gilbert's syndrome need to reduce the dose or increase the interval between doses of Zvezdochka FLU. Renal failure. In severe renal failure (creatinine clearance less than 10 ml / min), the interval between doses of Zvezdochka FLU should be at least 8 hours.
Side effects
Undesirable effects are presented in accordance with the classification of the World Health Organization (WHO) in accordance with the following 6 gradations of the frequency of their occurrence: very often (> 1/10), often (from> 1/100 to <1/10), infrequently (from> 1/1000 to <1/100), rarely (from> 1/10000 to <1/1000), very rarely (<1/10000) , the frequency is unknown - according to the available data, it was not possible to establish the frequency of occurrence. Disorders from the blood and lymphatic system: Very rarely: thrombocytopenia, agranulocytosis, leukopenia, pancytopenia. Disorders from the immune system: Rarely: hypersensitivity reactions (skin rash, shortness of breath, anaphylactic shock), angioedema. Frequency unknown: anaphylactic reaction, Stevens Johnson syndrome, toxic epidermal necrolysis. Mental disorders: Rarely: increased irritability, sleep disturbance. Disorders of the nervous system: Often: drowsiness. Rarely: dizziness, headache. Disorders from the organ of vision: Rarely: mydriasis, paresis of accommodation, increased intraocular pressure. Heart Disorders: Rarely: tachycardia, palpitations. Vascular disorders: Rarely: increased blood pressure. Disorders of the gastrointestinal tract: Often: nausea, vomiting. Rarely: dry mouth, constipation, abdominal pain, diarrhea. Violations of the liver and biliary tract: Rarely: increased activity of "liver" enzymes. Disorders from the skin and subcutaneous tissues: Rarely: skin rash, itching, erythema, urticaria. Disorders from the kidneys and urinary tract: Rarely: difficulty urinating. General disorders and disorders at the injection site: Rarely: malaise. If any of the side effects indicated in the instructions are aggravated, or if you notice any other side effects not listed in the instructions, inform your doctor.
Special instructions
During the treatment period, it is necessary to refrain from the use of ethanol (the development of a hepatotoxic effect is possible). Zvezdochka FLU contains: - Sucrose (11.29 mg per sachet). This should be taken into account in patients with diabetes. Patients with rare hereditary diseases such as sucrose / isomaltase deficiency, fructose intolerance, glucose-galactose malabsorption should not take Zvezdochka FLU. - Aspartame. Contains a source of phenylalanine, in connection with which the use of the drug Zvezdochka FLU is indicated in patients with phenylketonuria - Mannitol. Due to the presence in the composition of mannitol, the drug Zvezdochka FLU can have a slight laxative effect. Do not take Zvezdochka FLU from damaged bags. Patients should consult a doctor if: - there is bronchial asthma (bouts of difficulty breathing), emphysema or chronic bronchitis; Symptoms do not go away within 5 days, or are accompanied by severe fever for more than three days, a skin rash, or persistent headache; These may be signs of more serious illness. Influence on the ability to drive vehicles, mechanisms: The drug Zvezdochka FLU can cause drowsiness, so the treatment period should refrain from driving vehicles and engaging in other potentially dangerous activities that require an increased concentration of attention and speed of psychomotor reactions.
Release form
Lemon powder for oral administration. 15 g of powder in a bag of combined material (polyethylene, aluminum foil). 10 sachets in a cardboard box with instructions for use.
Storage conditions
In a dry, dark place at a temperature of 15-25 °C. Keep out of the reach of children!
Shelf life
3 years
Manufacturer
DANAFA PHARMACY JOINT STOCK COMPANY st. Dung Xi Thanh The 253, Da Nang City, Vietnam